# SDR AALA202212148401

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,891 hours, 25,337 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO A3 SMOKE DETECTOR INOPERATIVE.  REPLACED THE SMOKE DETECTOR IAW AMM 26-16-01 AND ACCOMPLISHED A SATISFACTORY OPS TEST IAW AMM 26-16-00-710-801.
